BibTeX record journals/fss/MartinettiMDM11

download as .bib file

@article{DBLP:journals/fss/MartinettiMDM11,
  author    = {Davide Martinetti and
               Ignacio Montes and
               Susana D{\'{\i}}az and
               Susana Montes},
  title     = {A study on the transitivity of probabilistic and fuzzy relations},
  journal   = {Fuzzy Sets and Systems},
  volume    = {184},
  number    = {1},
  pages     = {156--170},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.fss.2011.06.017},
  doi       = {10.1016/j.fss.2011.06.017},
  timestamp = {Fri, 30 Nov 2018 13:27:36 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/fss/MartinettiMDM11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics